# SDR ACE090503

- Difficulty date: September 5, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N75941
- Make and model: Cessna 207A
- Aircraft serial: 20700656
- Aircraft time: 18,596 hours
- Engine: Cont IO520F
- Engine time: 1,350 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED ENGINE SHAKING DURING CLIMBOUT, RETURNED FOR AN UNEVENTFUL LANDING.  MAINTENANCE COULD NOT DUPLICATE.  INSPECTED FUEL, IGNITION, AND MECHANICAL SYSTEMS, NO DISCREPANCIES NOTED.
